zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability analysis and control synthesis for a class of switched neutral systems. (English) Zbl 1117.93062
Summary: The problems of asymptotical stability and stabilization of a class of switched neutral control systems are investigated. A delay-dependent stability criterion is formulated in term of linear matrix inequalities (LMIs) by using quadratic Lyapunov functions and inequality analysis technique. The corresponding switching rule is obtained through dividing the state space properly. Also, the synthesis of stabilizing state-feedback controllers are done such that the close-loop system is asymptotically stable. Two numerical examples are given to show the proposed method.

93D20Asymptotic stability of control systems
93D30Scalar and vector Lyapunov functions
34K40Neutral functional-differential equations
93C15Control systems governed by ODE
93C05Linear control systems
Full Text: DOI
[1] Vu, L.; Liberzon, D.: Common Lyapunov functions for a families of commuting nonlinear systems. Syst. contr. Lett. 54, No. 5, 405-416 (2005) · Zbl 1129.34321
[2] Liberzon, D.; Morse, A. S.: Basic problems in stability and design of switched system. IEEE contr. Syst. mag. 19, No. 5, 59-70 (1999)
[3] Sun, Z.; Ge, S. S.: Analysis and synthesis of switched linear control systems. Automatica 41, No. 2, 181-356 (2005) · Zbl 1074.93025
[4] Lee, S. -H.; Kim, T. -H.; Lim, J. -T.: A new stability analysis of switched systems. Automatica 36, 917-922 (2000) · Zbl 0953.93015
[5] Bacciotti, A.; Mazzi, L.: An invariance principle for nonlinear switched systems. Syst. contr. Lett. 54, 1109-1119 (2005) · Zbl 1129.93443
[6] Daafouz, J.; Riedinger, P.; Lung, C.: Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach. IEEE trans. Automat. contr. 47, No. 11, 1883-1887 (2002)
[7] Hespanha, J. P.; Morse, A. S.: Switching between stabilizing controllers. Automatica 38, No. 11, 1905-1917 (2002) · Zbl 1011.93533
[8] Montagner, V. F.; Leite, V. J. S.; Oliveira, R. C. L.F.; Peres, P. L. D.: State feedback control of switched linear systems: an LMI approach. J. comput. Appl. math. 194, 192-206 (2006) · Zbl 1161.93336
[9] Ji, Z.; Wang, L.; Xie, G.; Hao, F.: Linear matrix inequality approach to quadratic stabilization of switched systems. IEE proc. Control theory appl. 151, No. 3, 289-294 (2004)
[10] K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, Australia, December 2000, pp. 2805 -- 2810.
[11] Johansson, M.; Rantzer, A.: Computation of piecewise quadratic Lyapunov functions for hybrid systems. IEEE trans. Automat. contr. 43, No. 4, 555-559 (1998) · Zbl 0905.93039
[12] Johansson, M.; Rantzer, A.: Piecewise linear quadratic optimal control. IEEE trans. Automat. contr. 45, No. 4, 629-637 (2000) · Zbl 0969.49016
[13] Branicky, M. S.: Multiple Lyapunov functions and other analysis tools for switched and hybrid systems. IEEE trans. Automat. contr. 43, No. 4, 475-482 (1998) · Zbl 0904.93036
[14] Dugard, L.; Verriest, E. I.: Stability and control of time-delay systems. (1997) · Zbl 0901.00019
[15] Hale, J. K.; Verduyn, S. M.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[16] Kolmanovskii, V.; Myshkis, A.: Introduction to the theory and applications of functional differential equations. (1999) · Zbl 0917.34001
[17] Chang-Hong Wang, Li-Xian Zhang, Hui-Jun Gao, Li-Gang Wu. Delay-dependent stability and stabilization of a class of linear switched time-varying delay systems. in: Proceeding of the Fourth ICMLC, Guangzhou, 18 -- 21 August 2005, pp. 917 -- 922.
[18] Kim, Sehjeong; Campbell, Sue Ann; Liu, Xinzhi: Stability of a class of linear switching systems with time delay. IEEE trans. Circuit syst. 1 53, No. 2, 384-393 (2006) · Zbl 1128.93044